Journal of Differential Geometry

Subvarieties of general hypersurfaces in projective space

Geng Xu

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 39, Number 1 (1994), 139-172.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214454680

Digital Object Identifier
doi:10.4310/jdg/1214454680

Mathematical Reviews number (MathSciNet)
MR1258918

Zentralblatt MATH identifier
0823.14030

Subjects
Primary: 14J70: Hypersurfaces
Secondary: 14B05: Singularities [See also 14E15, 14H20, 14J17, 32Sxx, 58Kxx] 14H45: Special curves and curves of low genus 14M07: Low codimension problems

Citation

Xu, Geng. Subvarieties of general hypersurfaces in projective space. J. Differential Geom. 39 (1994), no. 1, 139--172. doi:10.4310/jdg/1214454680. https://projecteuclid.org/euclid.jdg/1214454680


Export citation